Share your experience
3.55 0.5 12653
Based on medical discussions around the web
Rate it yourself
Your rating has been added!
Thalidomide for Multiple Myeloma
We analyzed what people said about Thalidomide and compared it to other Multiple Myeloma medications
content loaded dynamically
We found 5 discussions
off effexor, had a couple of visual disturbances, dry eyes,...
" 4th day off effexor, had a couple of visual disturbances, dry eyes, uncontrollable twitching of the right eye.. drives ...the meds are for depression? Is E the new Thalidomid... "
have been on 100 mg of thalidomide as maintenance for 11...
" Hello..... I have been on 100 mg of thalidomide as maintenance for 11 ...with the exception of having vision problems, long distance mainly.... Does ...feel its time to come off the thalidomide and... "
icide, thalidomide causing birth defects, pain medication an...
" ...of antidepressants leading to suicide, thalidomide causing birth defects, pain medication ...heart attacks, ED medication and vision problems. I could probably triple this... "
ltiple myeloma and was on Thalidomide for about 11 months as...
" ...has multiple myeloma and was on Thalidomide for about 11 months as ...know, it does not cause vision problems (although everyone is different and ...is well known to cause vision problems and also... "
months of Thalidomide and Dex. She went into complete rem...
" ...\"stage\". They treated with 6 months of Thalidomide and Dex. She went ...lesions) and they decided to treat with Velcade/Cytoxan/Dex for 6 ms. She ...from multiple myeloma though. What sort of... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
5 posts mention Thalidomide and Visual Disturbances - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.